# SDR SWAA2020072297133

- Difficulty date: June 25, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 149A8100
- Condition: Cracked
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB INTERCOSTAL LOCATED BETWEEN BS 847 TO 867, LBL 20,  STRINGER 17 IN THE AFT CARGO COMPARTMENT.   REPLACED THE WEB INTERCOSTAL IAW SRM 51-10-02, ITEM 9, AND DRAWING 149A8100, REV-.
